# SDR SWAA041963

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 57,674 hours, 54,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R1 DOOR EVAC SLIDE GIRT BAR HOOKS LOOSE.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE GIRT BAR HOOK RIVETS PER MM.
